MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-HANDLE WITH QUICK COUPLING; TAP, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-HANDLE WITH QUICK COUPLING; TAP, BONE
Model Number 311.44
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant device is expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a lead spd technician gave a peel of pack defective instruments.Four t8 star-drive, one t-handle with quick connect, and one 2.0/2.4 depth gauge.Three of the t8 star-drive are twisted, on e star-drive and the t-handle will not come apart, and the depth gauge is broken.It was unknown how the issue was discovered.It was unknown of there was patient involvement.This complaint involves six (6) devices.This report is for one (1) t-handle with quick coupling.This report is 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 (corrected data): b1, b5, h1: the initial complaint was reviewed and found not reportable.The device received is not a depuy synthes device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-HANDLE WITH QUICK COUPLING
Common Device Name
TAP, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12121658
Report Number2939274-2021-03413
Device Sequence Number17038455
Product Code HWX
UDI-Device Identifier10886982187413
UDI-Public(01)10886982187413
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311.44
Device Catalogue Number311.44
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPTH GAUGE F/SCR Ø2+2.4 MEAS-RANGE UP-T; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE SCREWDRIVER SHAFT T8 105MM; DEPTH GAUGE F/SCR Ø2+2.4 MEAS-RANGE UP-T; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE SCREWDRIVER SHAFT T8 105MM